I've noticed several side effects with wellbutrin and am wondering if anyone else has experienced any of the following - hot flashes/sweating, chills, anger/irritability, confusion.
5 Dec 2011
Yes, the increased sweating is a common side effect of most antidepressants. The other side effects you mention are more serious and should be reported to the doctor right away. To read further about these side effects go to:
5 Dec 2011
Hi riley50, I had just noticed another question about having just had a complete hysterecomy? Well, I don't know about the well butrin, but the hysterectomy will cause a lot of these problems you are having. Estrogen is one way to get by this, but eventually you will have to dose down on it & try not to take them regularly. It's something we all go thru whether surgically or naturally. I did at 22 & got shots of hormorne replacement that landed me in the hosppital 3 times with phlebitis (blood clots in the legs) was told I couldn't ever use them again. Well, now some 30 years later I have to use the Vivelle patch which is also estrogen because of dryness & a prolasped uretha. Not having those valuable hormores cn cause a host of problems for us women, but the replacements can cause another host of problems. If you can get the depression under control, & by the way, I have heard many times on this sight that wellbutrin alone is not a good choice.
It needs either something else added in the mix or not taken alone. Anyway after reading both your posts, I really believe with a little estrogen & progesterone you will be fine. It takes a while to make such an adjustment when your hormornes are ripped away from your body all at once instead of a slower steady way, the natural way, it does play havoc on every part of your system. Be patient & remember there are better days ahead. I wish you the best...
5 Dec 2011
Yes I have, just last week I went though the sweating and hotflashes and I been on Wellbutrin for about four months now. A couple of days ago my pdoc decided to take me off wellbutrin because of the agitation, nervousness and worsening anxiety. I hate the confusion part too. The one positive is it help lift my depression but my main focus was my anxiety issues and some times it worsen it.
Wellbutrin was a rough for me it did get better in some area and worsen other areas.I hope you feel better.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Helping. My insurance quit paying for effexor and will only let me get generic Venaflaxin. It is NOT working the same. Doesn't help with hot ...
1 answer • 16 Feb 2010
... having flashes of extreme often unprovoked anger and/or frustration. They don't last long, a few minutes, but can't seem to not have ...
5 answers • 9 Jan 2012
I've read that anger is a side effect of Wellbutrin; but has anyone experienced it AFTER weaning off the drug? I was fine while on it
4 answers • 19 May 2013
Postmenopausal Symptoms - Need some advice after being on Gildess FE 1/20 for 3 month , starting to?
... have some bad side effects. clay-colored stools, confusion, pain in my right arm and legs also extreme weakness on my right side arm and leg. ...
1 answer • 7 Dec 2013
I hade breast cancer in 2000 after going on hormone replacement for hot flashes. I am estrogen positive so can't use many meds. I also have ...
1 answer • 5 Dec 2014